Uniqueness of plane embeddings of special curves

Abhyankar, Shreeram S. ; Sathaye, Avinash (1996) Uniqueness of plane embeddings of special curves Proceedings of the American Mathematical Society, 124 (4). pp. 1061-1069. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/1996-124-04/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9939-96-03254-6


For a family of special affine plane curves, it is shown that their embeddings in the affine plane are unique up to automorphisms of the affine plane. Examples are also given for which the embedding is not unique. We also discuss the Lin-Zaidenberg estimate of the number of singular points of an irreducible curve in terms of its rank. Formulas concerning the rank of the curve lead to an alternate simpler version of the proof of the Epimorphism Theorem.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:99
Deposited On:17 Sep 2010 06:50
Last Modified:16 May 2016 11:22

Repository Staff Only: item control page